# SDR ASAA2020042932688

- Difficulty date: April 27, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,885 hours, 14,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13661
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 9,881 hours, 2,889 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND RESETS WITH MASTER CAUTION. GROUNDED - YES. #2 PZTC LOGGED RT RAM AIR ACT FAULT. REMOVED AND REPLACED R/H RAM AIR DOOR ACTUATOR PER B737-800 AMM 21-51-21. OPERATIONAL TEST PASS. PZTC BITE TEST PASS. RAN PACK W/ APU AND ENGINES NOTING PROPER OPERATION. ETOPS GROUND VERIFICATION SUCCESSFUL.
